MathSciNet Relay Station
MathSciNet bibliographic data
MR2776391 (2012d:34107) 34C27 (37J40)
Xu, Junxiang; Jiang, Shunjun Reducibility for a class of nonlinear quasi-periodic differential equations with degenerate equilibrium point under small perturbation. Ergodic Theory Dynam. Systems 31 (2011), no. 2, 599–611.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement